MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407847
Medical Device Problem Codes Difficult to Insert (1316); Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An expired device was used during the procedure.Difficulty was noted when advancing the device and another device was used to complete the procedure with no consequences to the patient.
 
Event or Problem Description
Additional information received confirmed the event date is unknown, therefore an event of an expired did not occur and should not have been submitted.
 
Additional Manufacturer Narrative
One 7f ultimum introducer sheath and dilator were received for evaluation.Visual inspection revealed the sheath distal tip had been bent and flared.The dilator was inserted into the sheath and a small gap was noted at the dilator/sheath transition, consistent with the damage to the distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tip damage is consistent with damage during use.The cause of the insertion difficulty remains unknown.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11613684
Report Number3005334138-2021-00233
Device Sequence Number3159879
Product Code DYB
UDI-Device Identifier05414734008969
UDI-Public05414734008969
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number407847
Device Catalogue Number407847
Device Lot Number6001751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/07/2021
05/05/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/03/2021
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1